Saied Ketabchi
Faculty: Faculty of Mathematical Sciences
Department: Department of Applied Mathematics
University of Guilan
Home | Login

| Password Recovery | | فارسی
Saied Ketabchi
Academic Rank:

Associate Prof.

Faculty:

Faculty of Mathematical Sciences

Department:

Department of Applied Mathematics



Profile :: Education :: Publications :: Courses :: CV :: Contact


[ not available ]


BSc. in Mathematics, Tehran University , Tehran , Iran(1985--- 1990)

 

MSc. in Mathematics, Tehran University , Tehran, Iran(1991---1993)

 

Ph.D in Applied Mathematics , Russian Academy of Sciences , Moscow (2001--- 2005)

 

Title of the Ph.D Thesis:

 



1- Application Of (G’/G )-expansion Method For Exact Solutions Of Nonlinear Partial Differential Equation, Mathematics Scientific Journal. To appear 2012.

 

2- Minimum Norm Solution to the Positive Semidefinite Linear Complementarity Problem, Optimization. To appear 2012 (Joint work with Panos M. Pardalos and , H. Moosaei)

 

3- Computing Minimum- norm Solution of a Specific Constrained Convex Nonlinear Problem. Kybernetika . 48 (2012) 123-129.( Joint work with, H. Moosaei)

 

4- Optimal Error Correction of the Absolute Value Equation by the Genetic Algorithm. Mathematical and Computer Modelling. To appear 2012. (Joint work with H. Moosaei and S. Fallahi)

 

5- Optimal Correcting and Methods of Feasible Directions, Journal of Optimization Theory and Applications, 154 (2012) 209-216. ( Joint work with, H. Moosaei)

 

6- Minimum Norm Solution to The Absolute Value Equation. . Joint work with H. Moosaei. Journal of Optimization Theory and Applications. To appear 2012.

 

7- Optimal error correction of the absolute value equation using a genetic algorithm, Saeed Ketabchi, Hossein Moosaei, Saeed Fallahi , Mathematical and Computer Modelling, Volume 57, Issues 9–10, May 2013, Pages 2339–2342

 

8-Augmented Lagrangian method for recourse problem of two-stage stochastic linear programming, Saeed Ketabchi, Malihe Behboodi-Kahoo, Kybernetika 49 no. 1,188-198, 2013

 

9- Minimum norm solution of the absolute value equations via simulated annealing algorithm, Hossein Moosaei, Saeed Ketabchi, Hamed Jafari , Afrika Matematika, 15 Aug 2014

 

10- S. Ketabchi, M. Mohamadi-Sangachin and M. Behboodi-Kahoo , A new and effcient method for solving the system of linear inequalities.Advanced Modeling and Optimization,vol.16, No.3, pp. 471-481


 _____________________________________________________________________

conference:

1- On the Solution of the Regularized Least Squares of the Total Least Squares Problem, the fourth International Conference on Mathematical Sciences, UAE, 2012.


2- Computing normal solution of Absolute Value Equations using Simulated Annealing Algorithm, the fourth International Conference on Mathematical Sciences, UAE, 2012.



[ not available ]




contact Saied Ketabchi
sketabchi@guilan.ac.ir
Faculty of Science, Departement of Mathematics, Guilan University,P.O.Box 1914, Rasht, Iran.
Extension 240 (for external calls+981313233509)
Email: sketabchi@guilan.ac.ir   Login